Drug Reactions
1 Replies
lindyford - March 24

Dr. Jacobs,

I just went through an IVF treatment with donor eggs. I was put on 1 CC of Progesterone in oil/day and 0.200 CC of Del Estrogen every third day. I was fine for awhile, but in 2 weeks after implantation, I started to experience panic/anxiety attacks and depression. I had never had a panic attack and I don't have a history of depression. I'm extremely healthy. I take a lot of supplements and was taking 15 mg of DHEA (my doctor approved). I didn't get pregnant and after discontinuing the medication and detoxing, I was back to normal and feeling great.

Please help me. I have a frozen embryo and would like to try again, but can't go through what I did. Have you seen any success with bioidentical hormones? Thanks for any advice you can give. My best, lindy

 

B. Jacobs, M. D. - March 24

It is possible you had a reaction to the vehicle used to deliver the progesterone. I have my patients use progesterone in sesame oil. Also, progesterone, a natural product your ovaries mak after ovulation, can cause some depressive type symptoms. Add that to the stress of the protocol you have experienced, and there can be some problems. For my patients, I recommend counselling for stress management. It can relly help.
Good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question